Dynamic programming approach to the n/m/parallel ∑ i=1 m{∑wj∑tj} scheduling problem

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

We present a dynamic program to solve the problem of scheduling n simultaneously available jobs on m parallel machines to minimize the weighted sum machine makespans. This dynamic program is pseudo-polynomial when m is a fixed number.
Original languageEnglish
Pages (from-to)79-80
Number of pages2
JournalApplied Mathematics Letters
Volume5
Issue number5
DOIs
Publication statusPublished - 1 Jan 1992
Externally publishedYes

ASJC Scopus subject areas

  • Applied Mathematics

Cite this